Forum

A wave of feelings.

I have numbness & tingling down my entire left side and also in my right knee & foot but since last week this changed. I still get the constant feelings in my legs but I now get an increased wave surge up my legs if I walk more than 50m. Does anyone else get this? I have been taking 10 mg of amtryptaline and just upped my dose up to 20mg each day. I was able to walk my dog albeit a bit slower but now I cant leave the house. Just wondered if anyone else has these symtoms and what meds you are on. I am still able to cycle as I don’t have a problem with power just the movement. I’m getting excited as Ive just donated to the ms fundraising team and looking forward to my cycling shirt to arrive and I will start training a bit more regularly ready for my ride from Dieppe to Paris in the Summer.

Sharon x

1 Like

hi sharon

i have those feelings of tingling and numbness too.

i recognise the surge but it seems like i’ve always had it or maybe i can’t remember when it started,

be careful with the meds though because they make me drowsy and affect my walking.

not everyone has this but try to keep tabs on which meds have which effect on you.

GOOD LUCK on your cycle ride in france.

your power surges will come in handy!

carole x

1 Like

The good thing with the meds is they knock me out for the night, and at long last I get a good nights sleep! Unfortunately the surge I get isnt a power surge but stops me in my tracks and slows me right down to a stand still until I get used to it. It was my gp who suggested I give the cycling a go and she was right. The unsteadiness I feel when walking is probably due to lack of feeling and lack of confidence, but on my bike, im not supporting my body weight so I can use my legs normally. :wink:

hi again sharon

i know what you mean about meds knocking you out asleep.

baclofen feels like a general anaesthetic to me.

i no longer take it but always have some in just for when the hug strikes.

wonderful that your bike boosts your confidence!

carole x